# SDR SIMA20150209007

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 12,061 hours, 7,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SIDE EXIT EMER LIGHT INOPERATIVE.  FOUND EMER LIGHT DISCONNECTED.  REATTACHED IAW AMM 33-51-05.  OPERATIONS CHECKED GOOD.
